Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Monic and monic free ideals in a polynomial semiring in several variables


Author: Louis Dale
Journal: Proc. Amer. Math. Soc. 61 (1976), 209-216
MSC: Primary 16A66
DOI: https://doi.org/10.1090/S0002-9939-1976-0427383-7
MathSciNet review: 0427383
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The study of monic and monic free ideals in a polynomial semiring $S[x]$, where $S$ is a commutative semiring with an identity, is extended to $S[{x_1},{x_2}, \ldots ,{x_n}]$. Structure theorems are given for monic, monic free, and monic free $k$-ideals in $S[{x_1},{x_2}, \ldots ,{x_n}]$. It is shown that each monic free $k$-ideal in $S[{x_1}, \ldots ,{x_n}],\;S$ a strict semiring, is the sum of a finite number of ideals ${B_i}$ such that each ${B_i}$ is the union of a proper infinite ascending chain of ideals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A66

Retrieve articles in all journals with MSC: 16A66


Additional Information

Keywords: Strict semiring, monic ideals, monic free ideals, <IMG WIDTH="17" HEIGHT="21" ALIGN="BOTTOM" BORDER="0" SRC="images/img10.gif" ALT="$k$">-ideals
Article copyright: © Copyright 1976 American Mathematical Society